TopCare Allergy Relief, Softgels

Other Information: Store at 59-86 degrees F (15-30 degrees C). Protect from light, heat, and humidity. Misc: Antihistamine. Diphenhydramine HCl 25 mg. Relieves: Sneezing; Runny nose; Itchy, watery eyes; Itchy nose or throat. Liquid-filled capsules. Dye-free. Compare to Benadryl Liqui-Gels active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Benadryl, or Catalent Pharma Solutions, Inc., owner of the registered trademark Liqui-Gels). Quality Guaranteed. This Topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. www.topcarebrand.com.